# SDR SWAA010320

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 48,702 hours, 48,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35786
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND 2 EXTERNAL FUSELAGE SKIN CRACKS AT BS 500C, BETWEEN STR 9R & STR 10R, BS 525, BETWEEN STR 9R & STR 10R.  REPAIRED SKIN PER SRM.
